Volume 32, Number 2
Previous Issue Next Issue

Xiaobing Feng & Thomas Lewis

10.4208/jcm.1401-m4357

J. Comp. Math., 32 (2014), pp. 107-135.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1056 3340 Abstract

Qiang Niu & Michael Ng

10.4208/jcm.1401-m4145

J. Comp. Math., 32 (2014), pp. 136-151.

Preview Full PDF 235 2445 Abstract

Zhiguang Xiong & Yanping Chen

10.4208/jcm.1310-FE3

J. Comp. Math., 32 (2014), pp. 152-168.

Preview Full PDF 127 2282 Abstract

Mingxia Li, Xiaofei Guan & Shipeng Mao

10.4208/jcm.1310-FE2

J. Comp. Math., 32 (2014), pp. 169-182.

Preview Full PDF 219 2411 Abstract

Hongling Hu, Chuanmiao Chen & Kejia Pan

10.4208/jcm.1310-FE1

J. Comp. Math., 32 (2014), pp. 183-194.

Preview Full PDF 130 2386 Abstract

Fuzheng Gao & Lin Mu

10.4208/jcm.1401-m4385

J. Comp. Math., 32 (2014), pp. 195-204.

Preview Full PDF 132 2379 Abstract

Dongyang Shi & Minghao Li

10.4208/jcm.1401-m3837

J. Comp. Math., 32 (2014), pp. 205-214.

Preview Full PDF 222 2366 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard